# SDR UALA2012102506137

- Difficulty date: October 25, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 73,719 hours, 27,848 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabni
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL AT RIGHT OVERWING ESCAPE HATCH, FORWARD HATCH FORWARD MOST BULB INOP.  REPLACED FWD MOST EEL AT RIGHT FWD ESCAPE HATCH, OPS CHECKED GOOD.  PART NUMBER BULB 1317.
